I was on seroquel 50 mg 3x daily and 200 mg at bed since October. This I was put on when I was out of rehab. I don't have a job so I go to sacret Heart for free services and they seem very good. weel the Dr. pu me on topamax 25 mg 4x daily upedthe seroquel t o 100 mg 4x a day and increased the the lammictal to 300 mg from 150 mg. I when to hime tast friday roquand he said that the seroquil was to high that is why i could not function.so he took me off it except for 200 mg at bed time. He told me that he said that I was suposed to split the seroquel in half. Now I he told me to call him on friday to let mim to know how I feel. well I am starting to cry, my mind is racing, I am making poor judgements. snaping at people' i thik I feel like I am going through withdraws And mood changes. Is this all in my head because I need to give it a chance and maybe I will level out or am I headed for trouble and need to call him today. It has only been5 days.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...